# SDR 2012FA0000422

- Difficulty date: June 11, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N2138M
- Make and model: Cessna 172S
- Aircraft serial: 172S9464
- System (JASC): 2710 · Aileron Control System
- Part: Crossover Tube
- Part number: 0510105364
- Condition: Worn
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CROSSOVER AND AILERON DIRECT CABLE AT WS 71.125 ARE WORN AND FRAYING AFTER MAKING CONTACT WITH THE RIB ANTI-RUB BLOCK.  AILERON CONTROL CABLE TENSION WAS MEASURED AND FOUND TO BE WITHIN LIMITS.
